Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Epileptic patient taking valaprin and levipril. Pain in the lower leg, low hemoglobin. Treatment?

hi sir ,i am 31 years old women and a epilepsy patient. i taking medicine almost 17-18 years. before i take mezetol and folic acid almost 11 years. after some problem i stop medicine to say doctor .then doctor advice me divaa medicine .after then i take medicine divaa, mezetol and folic acid 4 years .then again i see the doctor kgh in visakhapatnam. he adviced me change my medicine and stop my all 3 medicines. now i taking doctor to say valaprin and levipil almost 2 years .now 3-4 months in my legs are very pain lower knee . doctor say to me that in my blood himoglobin less. what i do
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

Epilepsy is a chronic disease and medications are required for a long time, even lifelong in some cases.

The choice of medicines depends on the effficacy and any side effects.

Valparin and levipil are good and safe medicines for treating epilepsy.

Knee pain is not related to the epilepsy or the medications you are taking.

Low hemoglobin can be treated with vitamin and iron supplements.

Please follow the advice of your doctor.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Answered: Tue, 5 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor